Please use this identifier to cite or link to this item:
|Title:||Estimating the Renyi entropy of several exponential populations|
|Publisher:||BRAZILIAN STATISTICAL ASSOCIATION|
|Citation:||BRAZILIAN JOURNAL OF PROBABILITY AND STATISTICS, 29(1)94-111|
|Abstract:||Suppose independent random samples are drawn from k shifted exponential populations with a common location but unequal scale parameters. The problem of estimating the Renyi entropy is considered. The uniformly minimum variance unbiased estimator (UMVUE) is derived. Sufficient conditions for improvement over affine and scale equivariant estimators are obtained. As a consequence, improved estimators over the UMVUE and the maximum likelihood estimator (MLE) are obtained. Further, for the case k = 1, an estimator that dominates the best affine equivariant estimator is derived. Cases when the location parameter is constrained are also investigated in detail.|
|Appears in Collections:||Article|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.